# SDR YENA20100221022

- Difficulty date: February 21, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 39,883 hours, 15,308 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: Y0052
- Part serial: 3852
- Condition: Failed
- Location: Electrical Sys
- Part time: 39,883 hours, 15,308 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT JB463 BOS-RSW CREW PERFORMED AIRTURN BACK TO BOS DUE TO "AC BUS 1" FAULT ON TAKEOFF AND LANDED UNEVENTFULLY.  BOS MX REMOVED AND REPLACED TRU NR 1 IAW AMM 24-32-51.  REMOVED AND REPLACED TR 1 CONTACTOR IAW AMM 24-32-55.  REMOVED AND REPLACED TR 1 SPLY C/B IAW TSM 24-30-00.  ALL OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
